# SDR C2XA09SH201

- Difficulty date: July 19, 2009
- Submitted: July 19, 2009
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145
- Aircraft serial: 33
- Aircraft time: 23,571 hours, 22,008 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK ENG NR 2 FWD YOKE LWR MOUNT CRACKED.  MX PERFORMED AND COMPLETED REPAIR OF NR 2 FWD YOKE LWR MOUNT IAW EC5450-01027.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
